MathSciNet Relay Station
MathSciNet bibliographic data
MR2574742 57M25
Lackenby, Marc The crossing number of composite knots. J. Topol. 2 (2009), no. 4, 747–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement